CSpace

Browse/Search Results:  1-10 of 37 Help

Selected(0)Clear Items/Page:    Sort:
Stable solitons and peakons, quantum information entropies, interactions, and excitations for generalized PT-symmetric NLS equations 期刊论文
WAVE MOTION, 2022, 卷号: 115, 页码: 15
Authors:  Song, Jin;  Zhou, Zijian;  Dong, Huanhe;  Yan, Zhenya
Favorite  |  View/Download:101/0  |  Submit date:2023/02/07
Generalized nonlinear Schr?dinger equation  PT-symmetric potentials  Stable solitons and peakons  Quantum information entropy  Soliton interactions and adiabatic  excitations  
Data-Driven Deep Learning for The Multi-Hump Solitons and Parameters Discovery in NLS Equations with Generalized PT-Scarf-II Potentials 期刊论文
NEURAL PROCESSING LETTERS, 2022, 页码: 19
Authors:  Zhong, Ming;  Zhang, Jian-Guo;  Zhou, Zijian;  Tian, Shou-Fu;  Yan, Zhenya
Favorite  |  View/Download:81/0  |  Submit date:2023/02/07
Focusing and defocusing nonlinear Schrodinger equations  Generalized PT-Scarf-II potential  Physics-informed deep neural networks  Data-driven solitons and parameters discovery  
PT-symmetric peakon solutions in self-focusing/defocusing power-law nonlinear media: Stability, interactions and adiabatic excitations 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 435, 页码: 14
Authors:  Song, Jin;  Zhou, Zijian;  Weng, Weifang;  Yan, Zhenya
Favorite  |  View/Download:87/0  |  Submit date:2023/02/07
Generalized nonlinear Schrodinger  equation  Stable peakon solution  Interactions  Adiabatic excitations  PT-symmetric 8(x)-csch potential  
Higher-dimensional soliton generation, stability and excitations of the PT-symmetric nonlinear Schrodinger equations 期刊论文
PHYSICA D-NONLINEAR PHENOMENA, 2022, 卷号: 430, 页码: 14
Authors:  Chen, Yong;  Yan, Zhenya;  Malomed, Boris A.
Favorite  |  View/Download:148/0  |  Submit date:2022/04/29
Higher-dimensional nonlinear Schrodinger equation  PT -symmetric potentials  Stable solitons  Adiabatic management  
Soliton formation and stability under the interplay between parity-time-symmetric generalized Scarf-II potentials and Kerr nonlinearity 期刊论文
PHYSICAL REVIEW E, 2020, 卷号: 102, 期号: 1, 页码: 11
Authors:  Chen, Yong;  Yan, Zhenya;  Mihalache, Dumitru
Favorite  |  View/Download:200/0  |  Submit date:2020/09/23
Three-component nonlinear Schrodinger equations: Modulational instability, Nth-order vector rational and semi-rational rogue waves, and dynamics 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2018, 卷号: 62, 页码: 117-133
Authors:  Zhang, Guoqiang;  Yan, Zhenya
Favorite  |  View/Download:185/0  |  Submit date:2018/07/30
equations  Modulational instability  Darboux transformation  Nth-order vector rational and semi-rational  rogue waves  Superposition of rogue waves  Dynamics  
Optimal error estimate of conservative local discontinuous Galerkin method for nonlinear Schrodinger equation 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2018, 卷号: 127, 页码: 164-178
Authors:  Hong, Jialin;  Ji, Lihai;  Liu, Zhihui
Favorite  |  View/Download:182/0  |  Submit date:2018/07/30
Nonlinear Schrodinger equation  Optimal error estimates  Charge conservation law  Local discontinuous Galerkin method  Generalized alternating numerical flux  
Stable solitons in the 1D and 2D generalized nonlinear Schrodinger equations with the periodic effective mass and PT-symmetric potentials 期刊论文
ANNALS OF PHYSICS, 2017, 卷号: 386, 页码: 44-57
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:100/0  |  Submit date:2018/07/30
The generalized linear and nonlinear Schrodinger equations  PT-symmetric periodic potentials  Effective-mass modulation  Optical solitons  Stability  
Novel higher-order rational solitons and dynamics of the defocusing integrable nonlocal nonlinear Schrodinger equation via the determinants 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 69, 页码: 113-120
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:127/0  |  Submit date:2018/07/30
Integrable nonlocal nonlinear schrodinger equation  Lax pair  Loop group method  Generalized darboux transformation  Higher-order rational solitons  
The nonlinear Schrodinger equation with generalized nonlinearities and PT-symmetric potentials: Stable solitons, interactions, and excitations 期刊论文
CHAOS, 2017, 卷号: 27, 期号: 7, 页码: 14
Authors:  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:122/0  |  Submit date:2018/07/30